View : 21 Download: 0

Band-limited scaling functions with oversampling property

Title
Band-limited scaling functions with oversampling property
Authors
Kwon K.H.Lee D.G.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2012
Journal Title
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
ISSN
0916-8508JCR Link
Citation
vol. E95-A, no. 3, pp. 661 - 664
Indexed
SCOPUS WOS scopus
Abstract
We give characterizations of stable scaling functions with compact band regions, which have the oversampling property. Copyright © 2012 The Institute of Electronics, Information and Communication Engineers.
DOI
10.1587/transfun.E95.A.661
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE